Skip to Main content Skip to Navigation


hal-01273017v1  Directions of work or proceedings
Francesco RussoRobert C. DalangMarco Dozzi. Stochastic analysis, random fields and applications VII
Switzerland. 67, Birkhäuser Verlag, pp.xi + 469, 2013, Progress in Probability
hal-01273031v1  Directions of work or proceedings
Franco FlandoliFrancesco RussoRobert C. DalangMarco Dozzi. Stochastic analysis : A series of lectures
Switzerland. 68, Birkhäuser Verlag, pp.xiii + 393, 2015, Progress in Probability
...
hal-00666733v1  Journal articles
Victor A. KleptsynAline Kurtzmann. A counterexample to the Cantelli conjecture through the Skorokhod embedding problem
Annals of Probability, Institute of Mathematical Statistics, 2015, 43 (5), pp.2250-2281. ⟨10.1214/14-AOP932⟩
...
hal-01274022v1  Journal articles
Miguel ArozteguiJosé HerskovitsJean Rodolphe RocheElmer Bazán. A feasible direction interior point algorithm for nonlinear semidefinite programming
Structural and Multidisciplinary Optimization, Springer Verlag (Germany), 2014, 50 (6), pp.1019-1035. ⟨10.1007/s00158-014-1090-2⟩
hal-00936337v1  Book sections
Frédéric RobertJérôme Vétois. A general theorem for the construction of blowing-up solutions to some elliptic nonlinear equations with Lyapunov-Schmidt's finite-dimensional reduction
Concentration Analysis and Applications to PDE (ICTS Workshop, Bangalore, January2012), Birkhäuser, pp.85-116, 2013, Trends in Mathematics, ⟨10.1007/978-3-0348-0373-1_6⟩
...
hal-01097285v1  Journal articles
Frédéric RobertJérôme Vétois. Sign-changing blow-up for scalar curvature type equations
Communications in Partial Differential Equations, Taylor & Francis, 2013, 38, pp.1437 - 1465. ⟨10.1080/03605302.2012.745552⟩
...
tel-03200979v1  Theses
Pascal Helson. Plasticity in networks of spiking neurons in interaction
Mathematics [math]. Université Côte d'Azur, 2021. English
...
hal-01181104v1  Journal articles
Chiara BianchiniGisella CroceAntoine Henrot. On the quantitative isoperimetric inequality in the plane
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2017, 23 (2), pp.517-549. ⟨10.1051/cocv/2016002⟩
...
hal-01077402v1  Conference papers
Q DuboisF HaiderB CourbetJ.-P Croisille. Natural Convection and Low Mach Number Flows Simulation Using a Compressible High-Order Finite Volume Scheme
11th World Congress on Computational Mechanics WCCM XI (ECCOMAS 2014), Jul 2014, BARCELONE, Spain
...
hal-01444782v1  Journal articles
Antoine HenrotCarlo NitschPaolo SalaniCristina Trombetti. Optimal concavity of the torsion function
Journal of Optimization Theory and Applications, Springer Verlag, 2018, 178 (1), pp.26-35. ⟨10.1007/s10957-018-1302-9⟩
...
hal-01471415v1  Journal articles
Pierre-A Vuillermot. On the time evolution of Bernstein processes associated with a class of parabolic equations
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2018, 23, pp.1073-1090. ⟨10.3934/dcdsb.2018142⟩
hal-01712230v1  Journal articles
Nicholas BuchdahlAndrei TelemanMatei Toma. A continuity theorem for families of sheaves on complex surfaces
Journal of topology, Oxford University Press, 2017, 10 (4), pp.995 - 1028. ⟨10.1112/topo.12029⟩
...
hal-03017016v1  Journal articles
Salem Ben SaïdJean-Louis ClercKhalid Koufany. Conformally Covariant Bi-differential Operators on a Simple Real Jordan Algebra
International Mathematics Research Notices, Oxford University Press (OUP), 2020, 2020 (8), pp.2287-2351. ⟨10.1093/imrn/rny082⟩